# SDR FDEA201011024222

- Difficulty date: November 2, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51311
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 377-440, LBL 25 REQUIRES CHANGE IAW CUSTOMER REQUEST.  R & R SEAT TRACK STA 377-440, LBL 25 IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
